# SDR DHL2003742519

- Difficulty date: November 21, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  AFT CARGO STA 1110 BLL O FLOOR SUPPORT BENT AND TWO SHEARED FASTENERS.  REMOVED FASTENERS AS REQUIRED FOR ACCESS IAW B-727 SRM 51-30-2.  CUT OUT DAMAGE AREA 2.25 X .875 INCH AND FABRICATED REPAIR ANGLE FROM BAC 1517-1360, EXTRUSION 10.5 X .75 X .75 INCH PO 318843 AND FILLER FROM 2.375 X .875 INCH PO 318843 IAW B-727 SRM 51-40-3 FIG 1.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2.  PARTS INSTALLED IAW B-727 SRM 51-40-3 FIG 1 AND 51-30-2.
